# SDR SWI2025F00183

- Difficulty date: January 9, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER LOWER CENTER HINGE REMOVAL, FOUND PREVIOUS DAMAGE AROUND FASTENERS HOLES (2EA) ON FITTING ONLY.      (C-CHECK RO 2/27/2025)    REPLACED WITH NEW RUDDER LOWER CENTER HINGE FITTING PER RIL # 0602 REV J TYPE IV DATE 21-SEP-2019 AND REO 601R-55-31-471 REV -- DATE 2025-02-03, COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337 (DIGITALLY ATTACHED)
